# SDR 96ZZZX1690

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601WW
- Make and model: Cndair CL6001A11
- Aircraft serial: 1076
- Engine: Lyc ALF502L2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 214138022
- Condition: Chafed
- Location: Inboard
- Part time: 1,639 hours
- Component: 200305004
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FIRE WARNING INDICATION ON RT ENGINE AND REPORTED THROTTLE POWER LESSENED WHILE AT CRUISE.  RESTARTED, THROTTLE WARNING WENT OUT.  UNSCHEDULED LANDING AT ICT.  ENGINE WAS NOT SHUT DOWN.  FOUND FUEL DRAIN LINE FROM FUEL FLOW DIVIDER DISCONNECTED AND NR 4 AND NR 5 BEARING PACKAGE OIL INLET TUBE CHAFED THROUGH DUE TO LOOSE BOLTS IN 4TH TURBINE NOZZLE VANE HITTING TUBE.  RETORQUED AND RESAFTIED ALL RETENSION VANE BOLTS.  REPLACED CHAFED OIL TUBE.  C/W ALLIED SIGNAL SB ALF 502-72-008, REV 8, AD 80-22-53, SB ALF 502-72-0221 WELDS RETENSION BOLT HEADS AS A SAFETY.
